# SDR SWAA2023113025888

- Difficulty date: November 28, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N8667D
- Make and model: Boeing 737-8H4
- Aircraft serial: 36657
- Aircraft time: 28,907 hours, 13,735 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR EMERGENCY SLIDE HAS A FASTENER BROKEN ON GIRT BAR BRACKET<[01] C/W M-23-125-01839 (SWA - REPAIR - NG DOOR SLIDE COVER GIRT BAR RETAINER CLIP MISSING FASTENERS - TIME LIMITED)
